Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Recurring bronchitis - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Lung and Chest disorders
Answered by

General & Family Physician
Practicing since : 2009
Answered : 568 Questions
User :   i think i may have reoccurring Bronchitis
Doctor :   hi
Doctor :   what symptoms are you having?
Doctor :   please describe your symptoms in detail
User :   cough for 2 weeks dry and it takes my breath away
User :   it will go away for 2 or 3 weeks and come back
User :   now im getting mucus coming up
User :   sometimes i almost vomit
User :   my chest feels tight after each cough
Doctor :   ok
Doctor :   what is teh color of sputum coming?
Doctor :   is fever associated?
User :   i vomit what looks like foam
User :   white
Doctor :   ok.
User :   not that i have notices
Doctor :   you would require the symptoms to be checked in detail
Doctor :   along with investigations like PFT and other tests to rule out any posible infections
User :   do i need to go to a doctor or will this coughing ever stop
Doctor :   are you on any medications?
User :   i have to sleep meds to get rest
User :   i been on nyquil cough
Doctor :   you would require an examination both including chest and abdomen examination
User :   i think im going to the ER tomorrow
Doctor :   to rule out infection and treat with antibiotics and other medications
Doctor :   to supress teh cough symptoms
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor